can i take diflucan now if still on antibiotics that caused yeast infection?
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started using replens and then tried vagifem and then I got a yeast infection. I know they are not related because I spoke to the pharmacist. I ...
1 answer • 20 Nov 2012
I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...
2 answers • 11 Feb 2013
... them left can I start treatment now or will it not work since I'm still taking the antibiotics ? plz help I don't want to wait three ...
1 answer • 16 Dec 2014
..a BV infection so im taking antibiotics for my BV, i also took monistat 1 2 or 2 days ago and another diflucan jus to b sure the yeast would go ...
1 answer • 2 Jan 2015
So a few weeks ago i was diagnosed with BV and a yeast infection. While taking BV antibiotics i developed a yeast infection and while taking the ...
2 answers • 18 Jan 2015